# SDR SWIA202157146

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S24l-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, 310.00, FORWARD LOWER FLANGE AND WEB ARE CORRODED BETWEEN STGR24L & STGR25R. (MARKED)   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED WITH NEW FRAME AT FS310.00 FROM STR 23L TO 18R. REF CRJ700 SRM51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG SH670-31630 REV-K, AND REO 670-53-21-1963 REV--, DATED 2021-03-04. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. CHECKS GOOD AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1002-SKY.
